# SDR SWAA2019100737593

- Difficulty date: September 24, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF DELAMINATED, BETWEEN BS. 537.45 TO BS. 727B.   R&R FLOOR PANEL PER AMM.
